I need your advice on what you think I have and how to fix it
I know the signs of UTI's. I get them all too frequently (my last one was in February 08, before that was December 07, October 07, September 07-you get the drift)
When I was in middle/high school I got persistent UTI's for about two years. I would get them one day (the trouble peeing would do it for me) and then take the medications for it, and then right after I'm cured it would come right back. I was hospitalized in February 2004 for a Left Kidney Infection due to the long-lasting UTI's.
My problem today is I come concerned and need your opinions
I recently about two weeks ago started having trouble urinating. I didnt think anything of it, but bought two whole things of Cranberry Juice and drank them down-still had trouble peeing-then came the cloudy urine (It looks orange with a whitish tint) and the unbearable paid afterwards. No blood in the urine yet though. Then the naseua and vomitting came about-I thought I was pregnant so I took a test-I'm not then this morning at around 2:35 am, I woke up in unbearable pain in my left side (left-flank pain) in my mid-back around my waist line. I still have the pain there-but sitting in certain positions seem to help temporarily-but I still feel like I need to pee every five minutes and then when i get there-I cant. No fever today-but I had a low grade one of 99.3 the other day-I could still have one-but I feel fine. Although-the back pain also came about with diareeah (I ate mcdonalds last night late-thats what I think caused it)
My Question is:
Seek medical advice?
UTI or Kidney Infection?
Follow Up with Specialist?
any help is appreciated
p.s. I dont have health insurance and so I dont have a PCP also
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?